Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 3, Pages 418–436 (Mi zvmmf7901)  

The solution of boundary problems for partial differential equations of the second order of the elliptical type using the network method

I. V. Nemtchinov

Moscow

Full text: PDF file (1813 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:3, 441–460

Bibliographic databases:

Received: 28.11.1961

Citation: I. V. Nemtchinov, “The solution of boundary problems for partial differential equations of the second order of the elliptical type using the network method”, Zh. Vychisl. Mat. Mat. Fiz., 2:3 (1962), 418–436; U.S.S.R. Comput. Math. Math. Phys., 2:3 (1963), 441–460

Citation in format AMSBIB
\Bibitem{Nem62}
\by I.~V.~Nemtchinov
\paper The solution of boundary problems for partial differential equations of
the second order of the elliptical type using the network method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 3
\pages 418--436
\mathnet{http://mi.mathnet.ru/zvmmf7901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0154424}
\zmath{https://zbmath.org/?q=an:0127.08304}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 3
\pages 441--460
\crossref{https://doi.org/10.1016/0041-5553(63)90457-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7901
  • http://mi.mathnet.ru/eng/zvmmf/v2/i3/p418

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:151
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021